# SDR DALA2025030301620

- Difficulty date: February 26, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N376DN
- Make and model: Airbus A321-211
- Aircraft serial: 8858
- Aircraft time: 18,838 hours, 8,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3076 CORROSION SEAT TRACK -Y1292 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1292, SPLICE O/B (1E/A) AND FASTENERS LOC. ON FR 12 TO FR24 RH SIDE AT FWD GALLEY AREA AS PER A321 SRM51-42-11 (0830235)
